A nonparametric test for homogeneity of variances
J.A. Villase∼nor and
E. González-Estrada
Communications in Statistics - Theory and Methods, 2025, vol. 54, issue 2, 646-654
Abstract:
A nonparametric test is proposed for the two-sample variance equality problem based on the fact that the covariance of U=X+Y and W=X−Y is zero when X and Y have equal variances. It is shown that the test statistic has an asymptotic standard normal distribution, which is useful for obtaining critical values for moderate sample sizes. The results of a Monte Carlo simulation experiment conducted in order to study the power properties of the test are presented.
Date: 2025
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2024.2316274 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:54:y:2025:i:2:p:646-654
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20
DOI: 10.1080/03610926.2024.2316274
Access Statistics for this article
Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe
More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().